# SDR DALA2018062704250

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 82,003 hours, 10,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 EMERGENCY DOOR EXTERIOR LIGHTS WERE INOPERATIVE.  THE BATTERY PACK WAS FOUND BAD.  REPLACED THE BATTERY PACK, AND REPLACED THE LAMPS .  SYSTEM OPS NORMAL.
